A direct theorem on approximation “by angle” in the spaces $L_p$, $0$
Matematičeskie zametki, Tome 52 (1992) no. 5, pp. 93-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_5_a13,
author = {K. V. Runovskii},
title = {A direct theorem on approximation {\textquotedblleft}by angle{\textquotedblright} in the spaces $L_p$, $0<p<1$},
journal = {Matemati\v{c}eskie zametki},
pages = {93--96},
year = {1992},
volume = {52},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_5_a13/}
}
K. V. Runovskii. A direct theorem on approximation “by angle” in the spaces $L_p$, $0